Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Chest pain, twitching lower lip. What is it?

Hello Dr. Samuel I have a problem I m scared to discuss with my family. I m 23 years of age(Black) and lost my parents at college when ii discovered this. Recently I met a very amazing man who proposed to me,after a while he had problems at his work which is really afftecting the entire procedure. The problem is when I get anxious I get stiff chest pains,my lower lip twitches I m really worried and I don t want to mention it yet to anybody untill I know what it is. It happens everytime I m deep in thoughts or worried Please help. Thank you Pearl
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
You have addressed your query to one Dr Samuel but as I feel I understand your problems I have picked it up
It seems you have underlying anxiety and insecurity which is bothering you There are some problem about which you worry but is not able to share
Get to a psychologist discuss your problems with him/ her will get psychological help and will be ok
take care
Dr Lal
Answered: Mon, 9 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor